Metrics

From
Some Inequalities of the Hermite-Hadamard Type for Harmonically Quasi-Convex Functions by Chun-Long Li, Gui-Hua Gu and Bai-Ni Guo Turkish Journal of Analysis and Number Theory. 2017, 5(6), 226-229 doi:10.12691/tjant-5-6-4
Views
4531
Html 3797
Abstract 734
07 December 2017 (publication date) through 20 November 2019 *
12.25 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1633
PDF555
Epub441
XML449
PPT0
Figures110
Tables78
Export: 1402
RIS433
BibTex523
Endnote446
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com